# SDR DL767020443

- Difficulty date: April 16, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N103DA
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 61,105 hours, 29,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 23793
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT PORTABLE EMERGENCY LIGHT WILL NOT ILLUM.  REPLACED SAME.
